# SDR MEX2003159

- Difficulty date: May 5, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N301AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 30045
- Engine: Pwa PW2037
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO MACH SPEED TRIM MESSAGE ILLUMINATION.  THE BITE TEST ON P61 ADC WAS ACCOMPLISHED AND LIGHT ILLUMINATION IN OVERHEAD P11.  FLIGHT CONTROLS TEST WAS ACCOMPLISHED AND LT ELEV PCU MESSAGE ILLUMINATED.  THE MESSAGE APPEARED ONLY WHEN THE THREE HYDRAULIC SYSTEMS ARE OPERATIN.  THE LT ELEV-PCU MESSAGE IS DEFERRED BY MEL 27-21-2.
